# SDR UALA2013022401094

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN NUMEROUS SPOTS THE LENGTH OF THRESHOLD BS 324, WL 208, RBL 61.    FOUND TO BE OUT OF LIMITS.  REMOVED, LOCATED, DRILLED, AND INSTALLED ONE NEW  SUPPORT ANGLE IAW DWG 141N5160 SHT 1, SRM 51-40-02 PAR 7 FIG 12.
